Philippe Rukimbira

Born: 1960

place: Rwanda

Licence Es Science Mathematiques-Phyisique (1983) National University Of Rwanda (UNR)

Ph.D. Mathematics (1991) Pennsylvania State University
thesis: Some Properties of Almost Contact Flows ;advisor Augustin Banyaga

area of degree: Differential Geometry

Associate Professor of Mathematics Florida International University


Philippe Rukimbira was born in Rwanda in 1960. He attended the National University Of Rwanda (UNR) which awarded him a Licence Es Science Mathematiques-Phyisique in 1983. He taught at UNR for three years before coming to US in 1986 to study under hi countryman, the great mathematician Augustin Banyaga at Pennsylvania State University - College Park. In 1991 he obtained the Ph.D. from Penn State.


Selected Publications

12. Philippe Rukimbira, Contact metric geometry characterization of the odd-dimensional spheres, Contemporary problems in mathematical physics (Cotonou 1999), 138--141, World Sci. Publishing, River Edge, NJ, 2000.

11. Philippe Rukimbira, Spherical Rigidity Via Contact Dynamics, Bull. Belg. Math. Soc. 7 (2000)

10. Philippe Rukimbira, Topology and characteristic closures of K-contact manifolds, Different. Geom. and Applic., Proc. of the 7th Intern. Conf., Brno 1998, Masaryk University in Brno 1999, 399-412.

9. Philippe Rukimbira, On K-contact manifolds with minimal number of closed characteristics, Proc. Amer. Math. Soc. 127 (1999), 3345-3351.

8. Philippe Rukimbira, A characterization of flat contact metric Geometry, Hous. Jour. Math. 24, no 3, (1998), 409-414.

7. Augustin Banyaga and Philippe Rukimbira, On Characteristics of Circle Invariant Presymplectic Forms, Proc. Amer. Math. Soc. 123, number 12, (1995), 3901-3906.

6. Philippe Rukimbira, Chern-Hamilton Conjecture and K-contactness, Hous. Jour. of Math. 21, No 4, (1995), 709-718.

5. Philippe Rukimbira, Topology and Closed Characteristics of K-contact Manifolds, Bull. Belg. Math. Soc. 2 (1995), 349-356.

4. Philippe Rukimbira, Vertical Sectional Curvature and K-contactness, Journal of Geometry, 53 (1995), 163-166.

3. Philippe Rukimbira, The Dimension of Leaf Closures of K-contact Flows, Ann. Glob. Anal. Geom. 12 (1994), 103-108.

2. Augustin Banyaga and Philippe Rukimbira, Weak Stability of Almost Regular Contact Foliations, Journal of Geometry, 50 (1994), 16-27.

1. Philippe Rukimbira, Some Remarks on R-contact Flows. Ann. Glob. Anal. Geom. 11 (1993) 165-171


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams